Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a class of singular measures satisfying a strong annular decay condition

Authors: Ángel Arroyo and José G. Llorente
Journal: Proc. Amer. Math. Soc. 147 (2019), 4409-4423
MSC (2010): Primary 28A75, 30L99
Published electronically: May 17, 2019
MathSciNet review: 4002552
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A metric measure space $(X, d, \mu )$ is said to satisfy the strong annular decay condition if there is a constant $C>0$ such that \begin{equation*} \mu \big ( B(x, R) \setminus B(x,r) \big ) \leq C \frac {R-r}{R} \mu (B(x,R)) \end{equation*} for each $x\in X$ and all $0<r \leq R$. If $d_{\infty }$ is the distance induced by the $\infty$-norm in $\mathbb {R}^N$, we construct examples of singular measures $\mu$ on $\mathbb {R}^N$ such that $(\mathbb {R}^N, d_{\infty }, \mu )$ satisfies the strong annular decay condition.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 28A75, 30L99

Retrieve articles in all journals with MSC (2010): 28A75, 30L99

Additional Information

Ángel Arroyo
Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35, FI-40014 Jyväskylä, Finland

José G. Llorente
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Spain
MR Author ID: 327617

Keywords: Annular decay condition, doubling measure, Bernoulli product, metric measure space
Received by editor(s): September 4, 2018
Received by editor(s) in revised form: January 25, 2019
Published electronically: May 17, 2019
Additional Notes: This research was partially supported by grants MTM2017-85666-P, 2017 SGR 395.
Communicated by: Jeremy Tyson
Article copyright: © Copyright 2019 American Mathematical Society